# SDR USAA050369

- Difficulty date: March 8, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR FRAME CORRODED 2.5 INCH LONG BY 2 INCH WIDE BY .15 INCH DEEP, MAIN CABIN FLOOR BS 347, RBL 54.75.  ACCOMPLISHED T-CAP REPAIR PER 53-00-51 FIG 201 SHT 1.  (M)
